Publications
Publications
Velázquez, Juan J. L.
References
55.
A. Carpio, J. J. L. Velazquez and S. J. Chapman
Pile-up solutions for a mixed system of conservation laws modelling dislocation interaction in crystals
Applied and industrial mathematics, Venice--2, 1998
page 219--228.
Publisher: Kluwer Acad. Publ., Dordrecht,
2000
54.
J. J. L. Velázquez
Singularity formation for the Stefan problem
Partial differential equations (Praha, 1998) Volume 406 of Chapman & Hall/CRC Res. Notes Math.
page 329--335.
Publisher: Chapman & Hall/CRC, Boca Raton, FL,
2000
53.
M. A. Fontelos and J. J. L. Velázquez
On some breakup and singularity formation mechanisms for inviscid liquid jets
SIAM J. Appl. Math., 59(6):2274--2300
1999
52.
M. Escobedo, M. A. Herrero and J. J. L. Velazquez
Radiation dynamics in homogeneous plasma
Phys. D, 126(3-4):236--260
1999
51.
M. A. Fontelos and J. J. L. Velázquez
A free boundary problem for the Stokes system with contact lines
Comm. Partial Differential Equations, 23(7-8):1209--1303
1998
50.
M. Escobedo, M. A. Herrero and J. J. L. Velazquez
A nonlinear Fokker-Planck equation modelling the approach to thermal equilibrium in a homogeneous plasma
Trans. Amer. Math. Soc., 350(10):3837--3901
1998
49.
A. Friedman, B. Hu and J. J. L. Velazquez
Asymptotics for the biharmonic equation near the tip of a crack
Indiana Univ. Math. J., 47(4):1327--1395
1998
48.
Miguel A. Herrero, Andrew A. Lacey and Juan J. L. Velázquez
Global existence for reaction-diffusion systems modelling ignition
Arch. Rational Mech. Anal., 142(3):219--251
1998
47.
M. A. Herrero, E. Medina and J. J. L. Velázquez
Self-similar blow-up for a reaction-diffusion system
J. Comput. Appl. Math., 97(1-2):99--119
1998
46.
J. J. L. Velázquez
The Becker-Döring equations and the Lifshitz-Slyozov theory of coarsening
J. Statist. Phys., 92(1-2):195--236
1998
45.
Miguel A. Herrero and Juan J. L. Velázquez
A blow-up mechanism for a chemotaxis model
Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 24(4):633--683 (1998)
1997
44.
L. L. Bonilla, P. J. Hernando, M. A. Herrero, M. Kindelan and J. J. L. Velázquez
Asymptotics of the trap-dominated Gunn effect in p-type Ge
Phys. D, 108(1-2):168--190
1997
Page:  
Previous | Publications, 1, 2, 3, 4, 5, 6, 7, 8, 9, 10, 11, 12, 13 | Next
Export as:
BibTeX, XML